| Model Number |
N/A |
| Medical Device Problem Codes |
Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Japan.Customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the distal femoral pegs fell out of the inner bags and compromised the sterility of the product.The procedure was completed with pegs from another package.Attempts to obtain additional information have been made; however, no more information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Visual evaluation of the returned product found the inner sterile pouches are broken into multiple pieces.Sterility has not been breached.This complaint has been confirmed by evaluation of the returned product.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event cannot be determined.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.